# SDR MWEA97026

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1046
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CANTED FRAME AT FS 1046 AFT ACCESSORY HAD 3 DEEP GOUGES IN PAN, 2 FEET BELOW LONGERON 2L.  MAINTENANCE FABRICATED A DOUBLER IAW SRM 53-01 FIG 2 AND INSTALLED IAW SRM 53-01 FIG 2 AND INSTALLED IAW 51-30-2.
